# SDR FDEA201207312770

- Difficulty date: July 31, 2012
- Submitted: August 6, 2012
- Operation: Air carrier
- Aircraft: N658FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 752
- Aircraft time: 25,299 hours, 13,577 cycles
- Engine: Ge CF680C2A5F
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53813902201
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK 2R HAS BARE METAL ABOUT FIVE SQUARE INCHES AND GOUGED AT FASTENER HOLES, 5 PLACES,  BETWEEN FR40 AND FR44.  REMOVED GOUGES IAW SRM 51-73-10 PG 207, FOUND FIVE AREAS TO BE OUT OF LIMITS IAW SRM 53-10-16 PG 105. REMOVED SEAT TRACK SECTION IAW SRM 51-40-21 PG 23,  FABRICATED NEW SEAT TRACK  SECTION, REF DWG A5382020,  INSTALLED SEAT TRACK   SECTION IAW SRM 51-40-21 PAR 6 - 7.   PROTECTED AREA IAW SRM 51-75-10.
